# SDR MASA2021070900157

- Difficulty date: July 9, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 40,714 hours, 32,900 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL EMER LT INOP- SWITCH FOUND ON. ALLOWED BATTERIES TO CHARGE.
